# SDR SWAA2015042338851

- Difficulty date: April 1, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT AFT OF NLG VERTICAL WEB CORRODED AT BS 313, STRINGER 28L.  R & R WEB IAW SRM & DWG.
